Partial regularity of stable solutions to the Emden equation

Article

Abstract

We prove that for stable solutions of −Δu = eu, the dimension of their singular sets do not exceed n − 10.

Mathematics Subject Classification (2000)

35J60 35B65 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Brezis H., Merle F.: Uniform estimates and blow-up behavior for solutions of −Δu = V(x)e u in two dimensions. Commun. Partial Differ. Equ. 16, 1223–1253 (1991)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Crandall M.G., Rabinowitz P.H.: Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems. Arch. Ration. Mech. Anal. 58, 207–218 (1975)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Da Lio F.: Partial regularity for stationary solutions to Liouville-type equation in dimension 3. Commun. Partial Differ. Equ. 33(10), 1890–1910 (2008)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Dancer E.N.: Finite Morse index solutions of exponential problems. Ann. Inst. H. Poincare Anal. Non Linaire 25, 173–179 (2008)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Davila, J., Dupaigne, L., Farina, A.: Partial regularity of finite Morse index solutions to the Lane–Emden equations. PreprintGoogle Scholar
  6. 6.
    Farina A.: Stable solutions of −Δu = e u on \({\mathbb{R}^n}\) . Comptes Rendus Math. 345(2), 63–66 (2007)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Gilbarg D., Trudinger N.S.: Elliptic Partial Differential Equations of Second Order. Springer, Berlin (1998)Google Scholar
  8. 8.
    Joseph, D.D., Lundgren, T.S.: Quasilinear Dirichlet problems driven by positive sources. Arch. Rational Mech. Anal. 49, 241–269 (1972/1973)Google Scholar
  9. 9.
    Lin, F.H., Yang, X.P.: Geometric Measure Theory: An Introduction. Advanced Mathematics (Beijing/Boston), vol. 1. Science Press/International Press, Boston/Beijing (2002)Google Scholar
  10. 10.
    Pacard F.: Convergence and partial regularity for weak solutions of some nonlinear elliptic equation: the supercritical case. Annales de l’Institut Henri Poincaré. Anal. Non linéaire 11(5), 537–551 (1994)MathSciNetMATHGoogle Scholar
  11. 11.
    Wang, K.: Partial regularity of stable solutions to the supercritical equations and its applications. PreprintGoogle Scholar
  12. 12.
    Xavier, C.: Extremal solutions and instantaneous complete blow-up for elliptic and parabolic problems. in: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haim Brezis. Contemporary Mathematics, vol. 446. American Mathematical Society, Providence, RI (2007)Google Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsThe University of SydneySydneyAustralia

Personalised recommendations